# SDR ASMF201211003

- Difficulty date: November 12, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 34,003 hours, 11,676 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: C07696A
- Condition: Failed
- Location: Hyd System
- Part time: 34,006 hours, 11,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED TO DEPARTURE, DURING CRUISE BOTH AUTOPILOTS WERE OUT OF SERVICE.  MX PERSONNEL DEFERRED THE REPORT IAW MEL 22-1, CAT B. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 62,900 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 66,360 KILOGRAMS.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED A BITE BOTH DFGC IAW MM 22-11-00, DETECTING THE 22-11150 FAILURE CODE; SO FIM 22-13 TASK 805 PROCEDURE WAS PERFORMED, CONFIRMING THE FAILURE; THE HYD PRESSURE SWITCH S772 WAS REPLACED IAW MM 22-11-40, TESTED CORRECT.
